Has anyone had any negative reactions to uridine? From my limited research it seems people generally have either a positive response or a neutral one.
I ask because I've been taking UMP at ~250mg/day sublingual, along with omega 3's for three days so far; I'm not sure what to think of my experience. In terms of immediate effects I feel a mild increase in wakefulness, but nothing pronounced. I'm taking it primarily to improve mood, as I have a problem with anhedonia and dysthymia. The issue I've been having is that the last two days, for a few hours each day, I've been feeling listless and apathetic. This is totally unlike me, as even though I suffer with fatigue, I always keep myself busy and engaged.
An example is that on the second day, I came back from work and went to have a nap, as is typical for me at the moment. But even though I realised I didn't feel tired enough to sleep, I continued to lie there, I was hungry too and usually I would have prepared myself a meal at this time. But I didn't want to do anything except lie there doing nothing, it was a horrible experience. Eventually I forced myself to get up and make dinner, the feeling subsided later on that night.
I experienced the same thing on the third day to a lesser degree, where I just turned off the film I was watching and went to lie down, once again feeling listless. Normally I struggle to get to bed at the time I've set because I become too engrossed in something or have too much research I'd like to get done for the following work day. But in this circumstance I just didn't want to do anything and felt the only option left to me was to go to bed early.
I am now seriously considering just dropping it, even though I have over three months supply. I have other things that I'm interested in trying, and I really don't want to spend time trialling something that disrupts my otherwise very stable mood.
I'm curious as to what others think, as I have not come across anything indicating that uridine can be detrimental in this way. Is it cholinergic at all? Because my experience with anything cholinergic is almost exclusively a depressogenic one.
Edited by Animal, 26 July 2012 - 02:31 AM.